Czechoslovak Mathematical Journal, Vol. 67, No. 2, pp. 557-578, 2017
H-anti-invariant submersions from almost quaternionic Hermitian manifolds
Received March 23, 2016. First published March 29, 2017.
Abstract: As a generalization of anti-invariant Riemannian submersions and Lagrangian Riemannian submersions, we introduce the notions of h-anti-invariant submersions and h-Lagrangian submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds. We obtain characterizations and investigate some properties: the integrability of distributions, the geometry of foliations, and the harmonicity of such maps. We also find a condition for such maps to be totally geodesic and give some examples of such maps. Finally, we obtain some types of decomposition theorems.